Alert archive / Florida / Heat Advisories in 2012
Heat Advisory 3, NWS Mobile, AL
NWS Mobile, AL issued this heat advisory at Jul 30, 2012, 11:28 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jul 30, 2012, 11:28 AM EDT (15:28 UTC)
- Expired
- Jul 30, 2012, 4:40 PM EDT
- In force
- 5 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
211 WWUS74 KMOB 301528 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1028 AM CDT MON JUL 30 2012 ...DANGEROUS HEAT INDEX VALUES ACROSS THE COAST TODAY... .HOT TEMPERATURES COMBINED WITH HIGH HUMIDITY ALONG THE COAST WILL RESULT IN HEAT INDICES REACHING 106 TO 110 DEGREES THIS AFTERNOON. ALZ063-064-FLZ002-004-006-302300- /O.NEW.KMOB.HT.Y.0003.120730T1528Z-120730T2300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE... MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 1028 AM CDT MON JUL 30 2012 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * HEAT INDEX VALUES: 106 TO 110 DEGREES THROUGH THIS AFTERNOON. * IMPACTS: PROLONGED EXPOSURE TO THE HEAT CAN BE DANGEROUS IF THE PROPER PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS EXPECTED. TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
1 follow-up statement
062 WWUS74 KMOB 302040 NPWMOB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 340 PM CDT MON JUL 30 2012 ...HEAT ADVISORY HAS BEEN CANCELLED... .THUNDERSTORM COVERAGES ALONG THE COASTAL COUNTIES HAVE LOWERED TEMPERATURES. ALZ063-064-FLZ002-004-006-302145- /O.CAN.KMOB.HT.Y.0003.000000T0000Z-120730T2300Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...TILLMANS CORNER...THEODORE... DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...PACE... MILTON...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB 340 PM CDT MON JUL 30 2012 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HEAT ADVISORY. THUNDERSTORM COVERAGES ALONG THE COASTAL COUNTIES HAVE LOWERED THE TEMPERATURES TO BELOW ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this heat advisory went out at Jul 30, 4:33 AM EDT, 6 hours 55 minutes earlier.
Area forecast discussion, Jul 30, 4:33 AM EDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 333 AM CDT MON JUL 30 2012 .SHORT TERM (TODAY AND TONIGHT)...MAIN CONCERN FOR THE NEXT 24 HOURS WILL BE WARMER THAN NORMAL TEMPS ACROSS MUCH OF THE DEEP SOUTH RESULTING IN HEAT INDICES RANGING FROM 103 TO 107 ACROSS MUCH OF THE CWFA TODAY...DUE TO INCREASED SUBSIDENCE FROM DEEP RIDGE SETTING UP THE WEST...FOLLOWED BY AN ACTIVE NORTHERLY FLOW IN THE MID TO UPPER LEVELS OVERNIGHT...POSSIBLY LEADING TO A FEW STRONG THUNDERSTORMS IN THE FORM OF A MCS MOVING SOUTHWARD ACROSS NORTHERN AND EASTERN SECTIONS OF THE CWFA OVERNIGHT. THE GFS...ECMWF AND NAM ALL SHOW THIS PATTERN OVERNIGHT WITH THE GFS ALSO HAVING CONVECTIVE FEEDBACK ISSUES WELL TO THE NORTH AS THIS MID LEVEL ENERGY SURGES SOUTHWARD ACROSS THE CENTRAL PART OF THE STATE. AT THE SURFACE A BROAD AREA OF LOW PRESSURE DEVELOPS ON THE WESTERN SIDE OF THE UPPER RIDGE WHICH IS LIKELY A REFLECTION OF THE STRONG IMPULSE/MCS PUSHING DOWN FROM NORTH. TO THE SOUTH A WEAK FRONTAL BOUNDARY IS NOTED ACROSS THE NORTHERN PART OF THE CWFA REMAINING QUASI-STATIONARY THROUGH TONIGHT WITH A SOMEWHAT ACTIVE SEABREEZE CIRCULATION SETTING UP FURTHER SOUTH RESULTING IN SCATTERED THUNDERSTORMS FORMING ALONG THE SEABREEZE FRONT...DEVELOPING MOSTLY ACROSS INLAND AREAS NEAR THE COAST BY MIDDAY SHIFTING INLAND THROUGH LATE THIS AFTERNOON. LATEST MODEL SOUNDINGS DEPICT A IMPRESSIVE MOISTURE COLUMN SETTING UP LATER TODAY AND OVERNIGHT WITH PWATS STARTING OUT AROUND 1.4 INCHES AT 12Z TODAY CLIMBING TO 2.10 BY 12Z TUE MOSTLY OVER NORTHERN AND EASTERN SECTIONS OF THE CWFA. WITH THIS WILL MAKE A FEW ADJUSTMENT TO THE CURRENT FORECAST GENERALLY SHOWING SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS OVER COASTAL AND LOWER SECTIONS OF THE CWFA EARLY THIS AFTERNOON FOLLOWED BY MORE COVERAGE OVERNIGHT...MOVING IN FROM THE NORTH. FOR NOW WILL MENTION A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH THE NORTHERLY FLOW OVERNIGHT WITH A MORE GENERAL THUNDERSTORM FORECAST EARLIER IN THE DAY CLOSER TO THE COAST. LATEST THINKING FROM SPC PLACES MUCH OF THE CWFA UNDER A SLIGHT RISK WITH THE CONVECTION MOVING SOUTHWARD OVERNIGHT. FOR TEMPS WILL LEAN TOWARDS THE WARMER MAV GUIDANCE THROUGH TONIGHT DUE TO THE INCREASED SUBSIDENCE FROM THE WEST. 32/EE THE WET MICROBURST RISK FOR TODAY IS MODERATE. FOR TUESDAY THROUGH WEDNESDAY NIGHT...THE AXIS OF A MID/UPPER TROF REMAINS OVER THE EASTERNMOST STATES WITH MID/UPPER RIDGING OVER THE SOUTHERN PLAINS EXTENDING EASTWARD INTO THE REGION. ABUNDANT DEEP LAYER MOISTURE WILL BE IN PLACE WITH PRECIPITABLE WATER VALUES NEAR 2.2 INCHES...ABOUT 135 PERCENT OF NORMAL...THROUGH WEDNESDAY NIGHT. A SURFACE RIDGE CONTINUES OVER THE NORTHERN GULF PROMOTING A SOUTWESTERLY LOW LEVEL FLOW WITH AFTERNOON SEA BREEZE DEVELOPMENT EACH DAY. A CONCERN IS THAT MODEL GUIDANCE HAS BEEN HINTING AT MCS DEVELOPMENT IN THE PERSISTENT DEEP LAYER NORTHWESTERLY FLOW WHICH COULD BRING AFTERNOON TO NOCTURNAL CONVECTION INTO THE FORECAST AREA BUT DIFFICULT AT THIS POINT TO DETERMINE TIMING AND PLACEMENT. FOR NOW WILL HAVE LOW END CHANCE POPS OVER THE WESTERNMOST PORTION OF THE AREA ON TUESDAY...WITH COVERAGE LIMITED BY THE LESS FAVORABLE CONVECTIVE ENVIRONMENT FROM THE RIDGING ALOFT...INCREASING TO GOOD CHANCE POPS OVER THE EASTERN PORTION WHERE COVERAGE WILL BE ENHANCED BY A SHORTWAVE SYSTEM MOVING ACROSS THE SOUTHEAST STATES...AND MAY ALSO SEE CONVECTION LEFT OVER FROM MCS MENTIONED FOR MONDAY NIGHT. 0-1 KM MLCAPES WILL REACH AROUND 2500 J/KG AND SPC HAS PLACED MUCH OF THE FORECAST AREA IN A SLIGHT RISK EXCEPT FOR THE WESTERN THIRD OF THE AREA...WHERE EFFECTS OF RIDGING IS EXPECTED TO LIMIT CONVECTIVE DEVELOPMENT. ANY SEVERE STORMS THAT DEVELOP WILL BE OF THE PULSE VARIETY WITH WIND GUSTS IN EXCESS OF 60 MPH. SIMILAR CONDITIONS ARE PRESENT FOR WEDNESDAY EXCEPT THAT WHILE ANOTHER SHORTWAVE IS EXPECTED TO MOVE ACROSS THE AREA...THIS IS A WEAKER FEATURE THAN THE ONE MOVING ACROSS THE REGION ON TUESDAY. THE EASTERN STATES TROF STRENGTHENS SLIGHTLY ON WEDNESDAY WHICH REDUCES THE EFFECTS OF THE UPPER RIDGING ON THE AREA AND 0-1 KM MLCAPES ARE EXPECTED TO REACH 2500-3000 J/KG. WILL CONTINUE WITH CHANCE POPS FOR THE AREA FOR WEDNESDAY AND LIKE TUESDAY THERE WILL BE THE POTENTIAL FOR STRONG TO POSSIBLY SEVERE STORM DEVELOPMENT. THE STRONGER STORMS THROUGH THE PERIOD WILL BE CAPABLE OF PROLIFIC LIGHTNING AND HEAVY DOWNPOURS AS WELL. AFTERNOON HEAT INDICES WILL BE 102-107 BOTH DAYS THOUGH A FEW SPOTS MAY HIT AROUND 108 BUT NOT SUFFICIENT COVERAGE FOR A HEAT ADVISORY...AT LEAST AT THIS TIME. /29 .LONG TERM (THURSDAY THROUGH SUNDAY)...THE LONGWAVE TROF WEAKENS THROUGH THURSDAY NIGHT LEAVING THE FORECAST AREA MAINLY UNDER THE INFLUENCE OF THE EASTERN EXTENSION OF THE SOUTHERN PLAINS UPPER RIDGE. A SURFACE RIDGE PERSISTS OVER THE NORTHERN GULF AND MAINTAINS A SOUTHERLY FLOW WITH SCATTERED CONVECTION EXPECTED WITH THE SEA BREEZE DEVELOPMENT EACH DAY. DEEP LAYER MOISTURE REMAINS ELEVATED EARLY ON IN THE PERIOD...WITH PRECIPITABLE WATER VALUES NEAR 2.2 INCHES THOUGH DECREASES SOMEWHAT TO AROUND 2 INCHES INTO THE WEEKEND DUE TO INCREASING SUBSIDENCE EFFECTS. AFTERNOON HEAT INDICES WILL BE GENERALLY 100-106 EACH DAY. /29 && .MARINE...SFC RIDGE MAINTAINS OVER MUCH OF THE NORTHERN GULF THROUGH THE FORECAST PD. WEAK FRONTAL BOUNDARY STALLED OVER INTERIOR SECTIONS OF AL AND MS COMBINED WITH STRONG SFC RIDGE OVER THE NORTHERN GULF...ALONG WITH GOOD AFTERNOON HEATING INLAND...RESULTS IN A MODERATE SW FLOW OVER THE MARINE AREA THIS AFTERNOON AND EARLY TONIGHT. GENERALLY A WEST TO SOUTHWEST FLOW CONTINUES THROUGH THE WEEK WITH HIGHER WINDS AND SEAS MOSTLY FROM THE SW DURING THE AFTERNOON AND EARLY EVENING HOURS. SEAS MOSTLY AROUND 2 FEET THROUGH FORECAST PD BUILDING TO 3 FEET AT TIMES EACH AFTERNOON MOSTLY OVER THE NORTHERN HALF OF THE MARINE AREA DUE TO DAYTIME HEATING AND BETTER SEABREEZE CIRCULATIONS. BAYS AND INLAND WATERWAYS WILL BE MOSTLY A LIGHT TO MODERATE CHOP THROUGH THE FORECAST PD. IF STRONG IMPULSE/MCS HOLDS TOGETHER OVERNIGHT THERE COULD BE A FEW STRONG THUNDERSTORMS MOVING SOUTHWARD TOWARDS THE COAST AND OFFSHORE OVERNIGHT TONIGHT. 32/EE && .AVIATION...[12Z ISSUANCE]...VFR TO MVFR CONDITIONS THROUGH 12Z TUE. LOWER CEILINGS WILL BE MAINLY IN AND AROUND SCATTERED SHOWERS AND THUNDERSTORMS OCCURRING MOSTLY DURING THE AFTERNOON AND EARLY EVENING HOURS NEAR THE COAST FOLLOWED BY MORE CONVECTION MOVING DOWN FROM THE NORTH OVERNIGHT. MOSTLY A WEST TO SOUTHWEST WIND FLOW AT 5 TO 10 KNOTS EARLY TODAY BECOMING MOSTLY SOUTHWEST AT 8 TO 12 KNOTS WITH POSSIBLE HIGHER GUSTS BY MID TO LATE AFTERNOON THEN BECOMING WEST AT 4 TO 6 KNOTS LATER THIS EVENING AND OVERNIGHT OR THROUGH 12Z TUE. 32/EE && .FIRE WEATHER...WHILE AFTERNOON RELATIVE HUMIDITIES REMAIN ABOVE CRITICAL LEVELS THROUGH THE WEEK...FREQUENT LIGHTNING AND BRIEF STRONG WIND GUSTS OF VARYING DIRECTION WILL ACCOMPANY SCATTERED STORMS THAT DEVELOP EACH DAY. DAILY DISPERSION VALUES WILL BE GENERALLY GOOD THROUGH WEDNESDAY. PATCHY LIGHT FOG IS POSSIBLE DURING THE EARLY MORNING HOURS...BUT IS NOT FORECAST TO BE A WIDESPREAD CONCERN. /29 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 96 77 94 76 / 20 30 40 30 PENSACOLA 95 80 91 78 / 40 40 50 40 DESTIN 90 80 89 80 / 50 40 50 50 EVERGREEN 98 75 94 74 / 20 40 50 40 WAYNESBORO 97 75 97 73 / 20 40 40 40 CAMDEN 99 75 94 73 / 20 40 50 40 CRESTVIEW 98 74 94 75 / 30 40 50 50 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 30, 6:36 AM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED TEXT... NATIONAL WEATHER SERVICE MOBILE AL 536 AM CDT MON JUL 30 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-311200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 536 AM CDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ALONG A SEABREEZE FRONT BY EARLY TO MID AFTERNOON. MORE THUNDERSTORMS WILL DEVELOP TO THE NORTH AND MOVE SOUTH ACROSS THE FORECAST AREA LATER THIS EVENING AND OVERNIGHT. SOME STORMS WILL BE STRONG TO SEVERE THIS EVENING AND POSSIBLY OVERNIGHT. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER THUNDERSTORMS. A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT HAS BEEN ISSUED BY THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA THROUGH TONIGHT. DANGEROUS HEAT INDEX VALUES RANGING FROM 103 TO 107 DEGREES CAN BE EXPECTED ACROSS MANY INLAND AREAS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED MOSTLY DURING THE AFTERNOON AND EVENING HOURS THROUGH THE REMAINDER OF THE WEEK. GUSTY STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN WILL BE LIKELY WITH THE STRONGER STORMS. WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. DANGEROUS HEAT INDEX VALUES RANGING FROM 103 TO 107 DEGREES CAN BE EXPECTED EACH AFTERNOON THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630-650-655-670-675-311200- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 536 AM CDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS WITH WINDS IN EXCESS 34 KNOTS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT. THE STRONGER THUNDERSTORMS WILL BE MOVING SOUTHWARD TOWARDS THE COAST AND OFFSHORE MOSTLY THIS AFTERNOON AND TONIGHT. WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FEW STRONG THUNDERSTORMS WITH WINDS IN EXCESS 34 KNOTS WILL BE POSSIBLE OVER THE MARINE AREA THROUGH THE REMAINDER OF THE WEEK. WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 2:49 PM EDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 41 min |
| Jul 30, 3:12 PM EDT | Areal Flood Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 2 hr |
| Jul 30, 3:29 PM EDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 46 min |
| Jul 30, 3:41 PM EDT | Severe Thunderstorm Warning | MOB | Escambia | 49 min |
| Jul 30, 3:49 PM EDT | Severe Thunderstorm Warning | MOB | Escambia | 56 min |
| Jul 30, 4:04 PM EDT | Severe Thunderstorm Warning | MOB | Escambia | 56 min |
| Jul 30, 4:15 PM EDT | Areal Flood Advisory | MOB | Okaloosa | 2 hr |
| Jul 30, 6:21 PM EDT | Severe Thunderstorm Warning | MOB | Santa Rosa | 54 min |
| Jul 30, 1:52 PM EDT | Special Marine Warning | MOB | 68 min | |
| Jul 30, 2:25 PM EDT | Special Marine Warning | MOB | 65 min | |
| Jul 30, 3:02 PM EDT | Special Marine Warning | MOB | 88 min | |
| Jul 30, 3:27 PM EDT | Severe Thunderstorm Warning | MOB | Mobile, Washington | 17 min |
| Jul 30, 3:28 PM EDT | Special Marine Warning | MOB | 92 min | |
| Jul 30, 3:34 PM EDT | Special Marine Warning | MOB | 86 min | |
| Jul 30, 4:03 PM EDT | Special Marine Warning | MOB | 87 min | |
| Jul 30, 4:30 PM EDT | Special Marine Warning | MOB | 90 min | |
| Jul 30, 4:38 PM EDT | Severe Thunderstorm Warning | MOB | Baldwin | 67 min |
| Jul 30, 5:03 PM EDT | Special Marine Warning | MOB | 87 min | |
| Jul 30, 5:14 PM EDT | Severe Thunderstorm Warning | MOB | Mobile | 61 min |
| Jul 30, 5:53 PM EDT | Special Marine Warning | MOB | 97 min | |
| Jul 30, 6:11 PM EDT | Severe Thunderstorm Warning | MOB | Covington | 64 min |
| Jul 30, 7:34 PM EDT | Severe Thunderstorm Warning | MOB | Covington | 47 min |
Nearby
Heat Advisories in Florida, 2012Heat Advisories in Alabama, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.